Alert archive / Mississippi / Flash Flood Watches in 2015

Flash Flood Watch 8, NWS Mobile, AL

October 25, 20155 counties in Mississippi; Escambia County, Okaloosa County, Santa Rosa County, Florida; 5 counties in Alabama

NWS Mobile, AL issued this flash flood watch at Oct 25, 2015, 5:20 AM CDT for 5 counties in Mississippi; Escambia County, Okaloosa County, Santa Rosa County, Florida; 5 counties in Alabama. It took effect at Oct 26, 2015, 1:00 AM CDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Oct 25, 2015, 5:20 AM CDT (10:20 UTC)
In effect from
Oct 26, 2015, 1:00 AM CDT
Expired
Oct 26, 2015, 11:45 PM CDT
In force
23 hr
Issued by
NWS Mobile, AL
Flood severity
None

Counties Baldwin County, AL, Covington County, AL, Escambia County, AL, Mobile County, AL, Washington County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 46 km from the middle of the area, began a volume at 10:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 10.3 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2015-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 200 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2015-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
200 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
645 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

654 
WGUS64 KMOB 251020
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
520 AM CDT SUN OCT 25 2015

...FLASH FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE
MONDAY NIGHT...

.AN AREA OF LOW PRESSURE WILL MOVE FROM THE WESTERN GULF TO SOUTHERN
LOUISIANA THROUGH MONDAY. THIS WILL LEAD TO HEAVY RAIN MOVING INTO
THE AREA FROM THE WEST THIS AFTERNOON WITH HEAVY RAIN DEVELOPING
TONIGHT AND CONTINUING THROUGH MONDAY. TOTAL RAINFALL ACCUMULATION
WILL BE 3 TO 6 INCHES WITH LOCALLY HIGHER TOTALS POSSIBLE.

ALZ059-060-261>266-FLZ201>206-MSZ078-079-251830-
/O.NEW.KMOB.FF.A.0008.151026T0600Z-151027T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-STONE-GEORGE-
INCLUDING THE CITIES OF...ATMORE...BREWTON...ANDALUSIA...OPP...
SARALAND...BAY MINETTE...MOBILE...THEODORE...DAPHNE...FAIRHOPE...
FOLEY...SPANISH FORT...GRAND BAY...DAUPHIN ISLAND...
BAYOU LA BATRE...GULF SHORES...CENTURY...MOLINO...PENSACOLA...
ENSLEY...JAY...MILTON...GULF BREEZE...CRESTVIEW...WRIGHT...
FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB...
VALPARAISO...WIGGINS...LUCEDALE
520 AM CDT SUN OCT 25 2015

...FLASH FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE
MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF ALABAMA...NORTHWEST FLORIDA 
  AND SOUTHEAST MISSISSIPPI...INCLUDING THE FOLLOWING IN  ...
  ALABAMA...BALDWIN CENTRAL...BALDWIN COASTAL...BALDWIN INLAND...
   COVINGTON...ESCAMBIA...MOBILE CENTRAL...MOBILE COASTAL AND 
  MOBILE INLAND. IN NORTHWEST FLORIDA...ESCAMBIA COASTAL... 
  ESCAMBIA INLAND...OKALOOSA COASTAL...OKALOOSA INLAND...SANTA 
  ROSA COASTAL AND SANTA ROSA INLAND. IN SOUTHEAST MISSISSIPPI...
   GEORGE AND STONE. 

* FROM LATE TONIGHT THROUGH LATE MONDAY NIGHT

* 3 TO 6 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE
  THROUGH LATE MONDAY NIGHT.

* LOCALIZED FLOODING OF URBAN AND POOR DRAINAGE AREAS WILL BE 
  POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
5 follow-up statements
382 
WGUS64 KMOB 251730 AAA
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1230 PM CDT SUN OCT 25 2015

...FLASH FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE
MONDAY NIGHT...

.AN AREA OF LOW PRESSURE WILL MOVE FROM THE WESTERN GULF TO
SOUTHERN LOUISIANA THROUGH MONDAY. THIS WILL LEAD TO HEAVY RAIN
MOVING INTO THE AREA FROM THE WEST THIS AFTERNOON AND TONIGHT...
CONTINUING THROUGH MONDAY. TOTAL RAINFALL ACCUMULATIONS WILL BE 
3 TO 6 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE.

ALZ052-MSZ067-075-076-260200-
/O.EXA.KMOB.FF.A.0008.151026T0600Z-151027T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON-WAYNE-PERRY-GREENE-
INCLUDING THE CITIES OF...CHATOM...MILLRY...WAYNESBORO...
RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN
1230 PM CDT SUN OCT 25 2015

...FLASH FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE
MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF SOUTHWEST ALABAMA AND 
  SOUTHEAST MISSISSIPPI...INCLUDING THE FOLLOWING IN  ...
  SOUTHWEST ALABAMA...WASHINGTON. IN SOUTHEAST MISSISSIPPI... 
  GREENE...PERRY AND WAYNE. 

* FROM LATE TONIGHT THROUGH LATE MONDAY NIGHT

* 3 TO 6 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS POSSIBLE THROUGH
  LATE MONDAY NIGHT.

* LOCALIZED FLOODING OF URBAN AND POOR DRAINAGE AREAS WILL BE 
  POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

ALZ059-060-261>266-FLZ201>206-MSZ078-079-260200-
/O.CON.KMOB.FF.A.0008.151026T0600Z-151027T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-STONE-GEORGE-
INCLUDING THE CITIES OF...ATMORE...BREWTON...ANDALUSIA...OPP...
SARALAND...BAY MINETTE...MOBILE...THEODORE...DAPHNE...FAIRHOPE...
FOLEY...SPANISH FORT...GRAND BAY...DAUPHIN ISLAND...
BAYOU LA BATRE...GULF SHORES...CENTURY...MOLINO...PENSACOLA...
ENSLEY...JAY...MILTON...GULF BREEZE...CRESTVIEW...WRIGHT...
FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB...
VALPARAISO...WIGGINS...LUCEDALE
1230 PM CDT SUN OCT 25 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
LATE MONDAY NIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST 
  MISSISSIPPI...INCLUDING THE FOLLOWING IN ALABAMA...BALDWIN ...
  CENTRAL...BALDWIN COASTAL...BALDWIN INLAND...COVINGTON... 
  ESCAMBIA...MOBILE CENTRAL...MOBILE COASTAL AND MOBILE INLAND. 
  IN NORTHWEST FLORIDA...ESCAMBIA COASTAL...ESCAMBIA INLAND... 
  OKALOOSA COASTAL...OKALOOSA INLAND...SANTA ROSA COASTAL AND 
  SANTA ROSA INLAND. IN SOUTHEAST MISSISSIPPI...GEORGE AND 
  STONE. 

* FROM LATE TONIGHT THROUGH LATE MONDAY NIGHT

* 3 TO 6 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS POSSIBLE THROUGH
  LATE MONDAY NIGHT.

* LOCALIZED FLOODING OF URBAN AND POOR DRAINAGE AREAS WILL BE 
  POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
718 
WGUS64 KMOB 260247
FFAMOB

FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
947 PM CDT SUN OCT 25 2015

...HEAVY RAINFALL COULD LEAD TO FLASH FLOODING LATE TONIGHT
THROUGH LATE MONDAY NIGHT...

.A DEEP AREA OF LOW PRESSURE WILL MOVE FROM THE NORTHWESTERN GULF TO
SOUTHERN PORTIONS OF LOUISIANA THROUGH MONDAY. WIDESPREAD RAIN
SHOWERS AND A FEW THUNDERSTORMS WILL SPREAD ACROSS THE REGION THROUGH
MONDAY NIGHT AHEAD OF THIS SYSTEM. RAIN WILL BE HEAVY AT TIMES.
TOTAL RAINFALL ACCUMULATIONS OF 3 TO 6 INCHES WITH LOCALLY HIGHER
AMOUNTS WILL BE POSSIBLE.

ALZ052-059-060-261>266-FLZ201>206-MSZ067-075-076-078-079-261100-
/O.CON.KMOB.FF.A.0008.151026T0600Z-151027T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON-ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-
MOBILE CENTRAL-BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-
ESCAMBIA INLAND-ESCAMBIA COASTAL-SANTA ROSA INLAND-
SANTA ROSA COASTAL-OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...CHATOM...MILLRY...ATMORE...BREWTON...
ANDALUSIA...OPP...SARALAND...BAY MINETTE...MOBILE...THEODORE...
DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...GRAND BAY...
DAUPHIN ISLAND...BAYOU LA BATRE...GULF SHORES...CENTURY...
MOLINO...PENSACOLA...ENSLEY...JAY...MILTON...GULF BREEZE...
CRESTVIEW...WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...
SEMINOLE...EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON...
BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...
LUCEDALE
947 PM CDT SUN OCT 25 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 1 AM CDT MONDAY
THROUGH LATE MONDAY NIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST 
  MISSISSIPPI...INCLUDING THE FOLLOWING IN ALABAMA...BALDWIN ...
  CENTRAL...BALDWIN COASTAL...BALDWIN INLAND...COVINGTON... 
  ESCAMBIA...MOBILE CENTRAL...MOBILE COASTAL...MOBILE INLAND AND 
  WASHINGTON. IN NORTHWEST FLORIDA...ESCAMBIA COASTAL...ESCAMBIA 
  INLAND...OKALOOSA COASTAL...OKALOOSA INLAND...SANTA ROSA 
  COASTAL AND SANTA ROSA INLAND. IN SOUTHEAST MISSISSIPPI... 
  GEORGE...GREENE...PERRY...STONE AND WAYNE. 

* FROM 1 AM CDT MONDAY THROUGH LATE MONDAY NIGHT

* 3 TO 6 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS WILL BE
  POSSIBLE THROUGH LATE MONDAY NIGHT.

* EXCESSIVE RUNOFF FROM HEAVY RAINS COULD LEAD TO FLASH FLOODING OF
  URBAN AND POOR DRAINAGE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
660 
WGUS64 KMOB 261012
FFAMOB

FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
512 AM CDT MON OCT 26 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

.A DEEP AREA OF LOW PRESSURE WILL MOVE ACROSS SOUTHERN PORTIONS OF
LOUISIANA THROUGH TONIGHT. WIDESPREAD RAIN SHOWERS AND A FEW
THUNDERSTORMS WILL CONTINUE TO SPREAD ACROSS THE REGION THROUGH
TONIGHT AHEAD OF THIS SYSTEM. RAIN WILL BE HEAVY AT TIMES. TOTAL
RAINFALL ACCUMULATIONS OF 3 TO 6 INCHES WITH LOCALLY HIGHER AMOUNTS
WILL BE POSSIBLE.

ALZ052-059-060-261>266-FLZ201>206-MSZ067-075-076-078-079-262000-
/O.CON.KMOB.FF.A.0008.000000T0000Z-151027T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON-ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-
MOBILE CENTRAL-BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-
ESCAMBIA INLAND-ESCAMBIA COASTAL-SANTA ROSA INLAND-
SANTA ROSA COASTAL-OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...CHATOM...MILLRY...ATMORE...BREWTON...
ANDALUSIA...OPP...SARALAND...BAY MINETTE...MOBILE...THEODORE...
DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...GRAND BAY...
DAUPHIN ISLAND...BAYOU LA BATRE...GULF SHORES...CENTURY...
MOLINO...PENSACOLA...ENSLEY...JAY...MILTON...GULF BREEZE...
CRESTVIEW...WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...
SEMINOLE...EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON...
BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...
LUCEDALE
512 AM CDT MON OCT 26 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST 
  MISSISSIPPI...INCLUDING THE FOLLOWING IN ALABAMA...BALDWIN ...
  CENTRAL...BALDWIN COASTAL...BALDWIN INLAND...COVINGTON... 
  ESCAMBIA...MOBILE CENTRAL...MOBILE COASTAL...MOBILE INLAND AND 
  WASHINGTON. IN NORTHWEST FLORIDA...ESCAMBIA COASTAL...ESCAMBIA 
  INLAND...OKALOOSA COASTAL...OKALOOSA INLAND...SANTA ROSA 
  COASTAL AND SANTA ROSA INLAND. IN SOUTHEAST MISSISSIPPI... 
  GEORGE...GREENE...PERRY...STONE AND WAYNE. 

* THROUGH LATE TONIGHT

* 3 TO 6 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE
  THROUGH LATE TONIGHT.

* EXCESSIVE RUNOFF FROM HEAVY RAINS COULD LEAD TO FLASH FLOODING 
  OF URBAN AND POOR DRAINAGE AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
613 
WGUS64 KMOB 261927 AAA
FFAMOB

FLOOD WATCH...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
227 PM CDT MON OCT 26 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT FOR PARTS OF SOUTHWEST ALABAMA
AND ALL AREAS OF NORTHWEST FLORIDA THROUGH LATE TONIGHT...

.A DEEP AREA OF LOW PRESSURE WILL MOVE ACROSS SOUTHERN PORTIONS
OF LOUISIANA THROUGH TONIGHT. WIDESPREAD RAIN SHOWERS WILL CONTINUE
TO LIFT OFF TO THE NORTHEAST THROUGH TONIGHT. RAIN WILL BE HEAVY AT
TIMES WHERE THE WATCH IS STILL IN EFFECT. TOTAL RAINFALL 
ACCUMULATIONS OF 3 TO 6 INCHES WITH LOCALLY HIGHER AMOUNTS WILL BE
POSSIBLE IN THE WATCH AREA. 

ALZ052-261>266-MSZ067-075-076-078-079-262030-
/O.CAN.KMOB.FF.A.0008.000000T0000Z-151027T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-WAYNE-PERRY-GREENE-
STONE-GEORGE-
227 PM CDT MON OCT 26 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ALABAMA AND
SOUTHEAST MISSISSIPPI HAS BEEN CANCELLED. WIDESPREAD HEAVY RAIN WILL
CONTINUE TO LIFT OFF TO THE NORTHEAST THROUGH TONIGHT. SCATTERED TO
NUMEROUS LIGHT TO MODERATE RAIN SHOWERS ARE EXPECTED TO CONTINUE
THROUGH TONIGHT.

$$

ALZ059-060-FLZ201>206-270600-
/O.CON.KMOB.FF.A.0008.000000T0000Z-151027T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ESCAMBIA-COVINGTON-ESCAMBIA INLAND-ESCAMBIA COASTAL-
SANTA ROSA INLAND-SANTA ROSA COASTAL-OKALOOSA INLAND-
OKALOOSA COASTAL-
INCLUDING THE CITIES OF...ATMORE...BREWTON...ANDALUSIA...OPP...
CENTURY...MOLINO...PENSACOLA...ENSLEY...JAY...MILTON...
GULF BREEZE...CRESTVIEW...WRIGHT...FORT WALTON BEACH...
NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB...VALPARAISO
227 PM CDT MON OCT 26 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTH CENTRAL ALABAMA AND NORTHWEST FLORIDA... 
  INCLUDING THE FOLLOWING IN SOUTH ...CENTRAL ALABAMA... 
  COVINGTON AND ESCAMBIA. IN NORTHWEST FLORIDA...ESCAMBIA 
  COASTAL...ESCAMBIA INLAND...OKALOOSA COASTAL...OKALOOSA 
  INLAND...SANTA ROSA COASTAL AND SANTA ROSA INLAND. 

* UNTIL 1 AM CDT TUESDAY

* 3 TO 6 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS WILL BE 
  POSSIBLE THROUGH LATE TONIGHT. 

* EXCESSIVE RUNOFF FROM HEAVY RAINS COULD LEAD TO FLASH FLOODING 
  OF URBAN AND POOR DRAINAGE AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
091 
WGUS64 KMOB 270445
FFAMOB

FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
1145 PM CDT MON OCT 26 2015

...FLASH FLOOD WATCH CANCELLED...

.SCATTERED TO NUMEROUS RAIN SHOWERS WILL CONTINUE TO SPREAD ACROSS
THE REGION LATE TONIGHT THROUGH TUESDAY MORNING. WHILE LOCALLY HEAVY
RAINFALL COULD LEAD TO LOCALIZED FLOODING OF URBAN AND LOW LYING
AREAS...THE OVERALL RISK OF WIDESPREAD FLASH FLOODING IS LOW. 

ALZ059-060-FLZ201>206-270545-
/O.CAN.KMOB.FF.A.0008.000000T0000Z-151027T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ESCAMBIA-COVINGTON-ESCAMBIA INLAND-ESCAMBIA COASTAL-
SANTA ROSA INLAND-SANTA ROSA COASTAL-OKALOOSA INLAND-
OKALOOSA COASTAL-
1145 PM CDT MON OCT 26 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL ALABAMA AND
NORTHWEST FLORIDA HAS BEEN CANCELLED. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Oct 25, 12:05 AM CDT, 5 hours 15 minutes earlier.

Area forecast discussion, Oct 25, 12:05 AM CDT, 5 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1205 AM CDT SUN OCT 25 2015

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...
06Z ISSUANCE...VFR CONDITIONS WILL GENERALLY PREVAIL OVERNIGHT WITH
BROKEN TO OVERCAST MID TO HIGH LEVEL CLOUD COVER SPREADS ACROSS THE
REGION. HIGH CLOUDS SHOULD GENERALLY TEMPER FOG DEVELOPMENT...
BUT PATCHY MVFR BR WILL BE POSSIBLE OVERNIGHT. CONTINUED LOW LEVEL SE
FLOW WILL BRING SOME LOWER CLOUD DECKS TO THE REGION INTO SUNDAY...
WHILE SCATTERED SHOWERS ALSO DEVELOP THROUGH THE DAY AHEAD OF AN
APPROACHING SYSTEM. BETTER CHANCE OF SHRA WILL BE ACROSS WESTERN
AREAS DURING THE DAY BEFORE RAIN SPREADS EAST ALONG WITH DEVELOPING
MVFR CONDITIONS SUNDAY NIGHT. E/SE WINDS WILL PICK UP IN SPEED TO
AROUND 10-15 KNOTS LATE SUNDAY MORNING INTO SUNDAY AFTERNOON NEAR
COASTAL TAF SITES. /21

&&

.PREV DISCUSSION... /ISSUED 942 PM CDT SAT OCT 24 2015/

DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW.

UPDATE...THE FORECAST IS GENERALLY ON TRACK TONIGHT BUT WE DID
INCREASE GRIDDED CLOUD COVER A BIT AS CONSIDERABLE MID AND UPPER
LEVEL CLOUD COVER SPREADS OVER THE REGION. DEEP MOISTURE WILL SPREAD
FROM THE WESTERN GULF TO THE LOWER MISSISSIPPI VALLEY REGION LATE
TONIGHT IN ADVANCE OF A DEEP UPPER TROUGH THAT WILL BE MOVING ACROSS
TX. THE BULK OF THIS MOISTURE WILL REMAIN TO OUR WEST THROUGH EARLY
SUNDAY MORNING...BUT ENOUGH MOISTURE/LIFT COULD BE PRESENT FOR A FEW
SHOWERS ACROSS OUR WESTERN ZONES AFTER MIDNIGHT. MILD OVERNIGHT LOWS
IN THE 60S ARE EXPECTED. /21

PREV DISCUSSION... /ISSUED 706 PM CDT SAT OCT 24 2015/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

PREV DISCUSSION... /ISSUED 416 PM CDT SAT OCT 24 2015/

NEAR TERM /NOW THROUGH SUNDAY/...DEEP UPPER TROF NOW OVER THE
CENTRAL PLAINS AND TX WILL CONTINUE TO SHIFT EAST NEARING THE LA/TX
BORDER BY 00Z MON. JUST TO THE EAST OF THIS SYSTEM A WELL DEFINED
SURFACE LOW IS NOTED WHICH MOVES TO NEAR OR JUST SOUTH OF THE
CENTRAL LOUISIANA COASTLINE BY LATE SUN AFTERNOON. WITH THIS PATTERN
EXPECT A DEEP LAYER OF MOISTURE TO BEGIN ADVECTING EAST AND NORTH
ACROSS THE FORECAST AREA BEGINNING BY MID TO LATE MORNING CONTINUING
THROUGH SUN AFTERNOON. LATEST MODEL SOUNDINGS SUPPORT THIS REASONING
WITH PWATS CLIMBING TO AROUND 2.0 INCHES NEAR THE COAST AND UP TO
1.85 INCHES FOR MOST OF THE NORTHERN HALF OF THE FORECAST AREA...
COMBINED WITH LIMITED INSTABILITY AND GOOD VERTICAL SHEAR IN THE
LOWEST 3KM. IN THE UPPER LEVELS A 90KT H2 JET IS LOCATED WELL TO THE
WEST OVER TEXAS COMBINED WITH A 40KT H850 JET MOVING INTO THE LOWER
MS RIVER VALLEY BY LATE SUN AFTERNOON. WITH THIS PATTERN SCATTERED
SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS WILL BEGIN TO APPROACH
INLAND AREAS OF SOUTHEAST MS BY EARLY SUN AFTERNOON THEN SPREAD
FURTHER EAST OVER INLAND ALABAMA AND COASTAL AREAS OF ALABAMA AND
NORTHWEST FLORIDA. THE HEAVIEST PRECIP WILL BE MOSTLY OVER THE
WESTERN HALF OF THE FORECAST AREA ON SUN GENERALLY WEST OF A LINE
STRETCHING FROM MOBILE TO BUTLER IN ALABAMA...INCLUDING MOST AREAS
OVER INLAND SOUTHEAST MS. BRIEF PERIODS OF VERY HEAVY RAIN WITH WIND
GUSTS UP TO 30 MPH MAY ACCOMPANY THE HEAVIER SHOWERS OR THUNDERSTORMS
SUNDAY AFTERNOON.

SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...HEAVY RAINFALL
POTENTIAL SHIFTS INTO THE AREA AND ESPECIALLY OVER COASTAL COUNTIES
AS THE REMNANTS OF PATRICIA HAVE MERGED WITH A NON TROPICAL LOW
MOVING OVER THE WESTERN GULF AND SUPPORTED BY A CLOSED WAVE ALOFT.
THE SURFACE LOW IS FORECASTED TO MOVE ONSHORE OVER LA MONDAY NIGHT
AND TRACK NORTHWARD OVER MS THROUGH TUESDAY. A NORTHWEST TO SOUTHEAST
ORIENTED SURFACE TROUGH EXTENDING SOUTHEASTWARD FROM THE LOW WILL
SWING NORTHEASTWARD AROUND IT INTO OUR FORECAST AREA MONDAY THROUGH
TUESDAY PROVIDING THE SURFACE FOCUS FOR CONVECTION. STRONG FORCING
FOR LARGE SCALE ASCENT APPARENT IN MID AND UPPER LEVELS. EXPECT
AIRMASS TO BECOME SATURATED AS PRECIPITABLE WATERS CLIMB INTO THE 2
TO 2.25 INCH RANGE (200 PERCENT OF NORMAL). WHILE RESPECTABLE LOW/MID
LEVEL SHEAR VALUES WILL BE PRESENT DURING THIS TIME...INSTABILITY
LOOKS TO BE LIMITED. HENCE...OVERALL SEVERE THREAT APPEARS SMALL...ALTHOUGH
WE MAY SEE SOME POTENTIAL FOR STRONG TO SEVERE STORMS NEAR THE COAST
(ESPECIALLY FROM SUNDAY NIGHT THROUGH MONDAY NIGHT). WILL HAVE TO
MONITOR FOR THIS POTENTIAL. THE BIGGEST THREAT LOOKS TO BE THE
POTENTIAL FOR MINOR FLOODING AND LOCAL FLASH FLOODING DUE TO HEAVY
RAINFALL. THE HEAVIEST RAINFALL AMOUNTS ARE EXPECTED GENERALLY SOUTH
OF HIGHWAY 84 AT THIS TIME WITH 3 TO 6 INCHES POSSIBLE AND 1 TO 3
INCHES NORTH. /08

LONG TERM /WEDNESDAY THROUGH SATURDAY/...THE SOUTHERN PERIPHERY OF
THE SURFACE TROUGH LINGERS OVER THE REGION THROUGH WEDNESDAY WITH A
SHORTWAVE TROUGH ALOFT...SO THE POTENTIAL FOR SCATTERED SHOWERS AND
THUNDERSTORMS WILL PERSIST BUT LESS COVERAGE AND WEAKER IN INTENSITY
AS DYNAMICS ARE WEAKER AND THE DEEP MOISTURE PLUME HAS SHIFTED
SOUTHEASTWARD AND THUS LAYER PRECIPITABLE WATER FALLS TO AROUND 1.5
INCHES TUESDAY NIGHT TO LESS THAN AN INCH BY WEDNESDAY AFTERNOON. A
STRONG BUT DRY COLD FRONT PUSHES THROUGH WEDNESDAY AFTERNOON WITH
POST FRONTAL CLEARING AND COOLER TEMPERATURES TO FOLLOW WEDNESDAY
NIGHT. A DRY FCST THEN PERSISTS THROUGH FRIDAY NIGHT. HIGH TEMPS
PRIMARILY IN THE 70S EACH DAY TUESDAY TROUGH FRIDAY. LOW TEMPS
TUESDAY NIGHT IN THE 60S...COOLING TO THE UPPER 50S AND AROUND 60
WEDNESDAY NIGHT AND THEN THE UPPER 40S TO MID 50S THURSDAY NIGHT.
TEMPERATURES FRIDAY NIGHT WARM A LITTLE AS CLOUD COVER FROM THE NEXT
APPROACHING SYSTEM INVADE THE SKY AND A EAST TO SOUTHEASTERLY SURFACE
FLOW DEVELOPS. SCATTERED SHOWERS POSSIBLE ON SATURDAY AS A MOIST
SOUTHWESTERLY FLOW BECOMES ESTABLISHED OVER THE REGION. /08

MARINE...A MODERATE TO OCCASIONALLY STRONG EAST TO SOUTHEAST WIND
FLOW WILL CONTINUE THROUGH SUN THEN BUILD LATE SUN THROUGH
MON...THEN SHIFTING SOUTH AND GRADUALLY DIMINISHING THROUGH MIDWEEK.
THIS PATTERN IS IN RESPONSE TO A DEEP SURFACE LOW DEVELOPING NEAR
THE LOWER TEXAS COAST MOVING NORTHEAST TO THE CENTRAL LA COAST BY
SUN AFT...THEN INLAND SUN NIGHT THROUGH MON. SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AHEAD OF THIS SYSTEM
BEGINNING SUN NIGHT CONTINUING THROUGH TUES MORNING. FREQUENT GUSTS
TO GALE FORCE WILL BE POSSIBLE MOSTLY WELL OFFSHORE LATE SUN NIGHT
THROUGH LATE MON NIGHT. AS A RESULT A GALE WATCH IS IN EFFECT FOR
THIS TIME FRAME FOR THE OPEN GULF WATERS OF AL AND NWFL OUT TO 60
NM. SMALL CRAFT ADVISORIES ARE ALSO IN EFFECT FOR ALL NEAR SHORE
WATERS FROM LATE SUN THROUGH EARLY TUE AFTERNOON. TIDES WILL
CONTINUE TO BE ABOVE PREDICATED LEVELS THROUGH MIDWEEK POSSIBLE AS
HIGH AS 2 FEET ABOVE PREDICATED LEVELS MON THROUGH TUES. 32/EE

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...GALE WATCH FROM LATE TONIGHT THROUGH LATE MONDAY NIGHT FOR
     GMZ650-655-670-675.

     SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 1 AM CDT MONDAY
     FOR GMZ650-655.

     SMALL CRAFT ADVISORY FROM 1 AM TO 7 PM CDT TUESDAY FOR GMZ650-
     655-670-675.

     SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 1 PM CDT TUESDAY
     FOR GMZ630>635.

     SMALL CRAFT ADVISORY UNTIL 1 AM CDT MONDAY FOR GMZ670-675.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Oct 24, 4:31 PM CDT, 12 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
431 PM CDT SAT OCT 24 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-252145-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
431 PM CDT SAT OCT 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A DEVELOPING AREA OF LOW PRESSURE ALONG THE TEXAS COAST ON SUNDAY
WILL SHIFT NORTHEAST THROUGH EARLY NEXT WEEK. WIDESPREAD RAIN WILL
BE LIKELY AHEAD OF THIS SYSTEM WITH LOCALIZED FLOODING POSSIBLE
MONDAY THROUGH TUESDAY. STAY TUNED FOR FURTHER UPDATES OVER THE
WEEKEND FOR THIS DEVELOPING PATTERN FOR EARLY NEXT WEEK.

MINOR COASTAL FLOODING...HIGH SURF ALONG WITH FREQUENT RIP CURRENTS
WILL ALSO BE LIKELY LATE SUNDAY THROUGH MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH FRIDAY.

GMZ630>635-650-655-670-675-252145-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
431 PM CDT SAT OCT 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE OPEN
GULF WATERS OF ALABAMA THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A GALE WATCH IS IN EFFECT FOR THE OPEN GULF WATERS OUT TO 60 NM LATE
SUNDAY NIGHT THROUGH LATE MONDAY NIGHT.

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE MARINE
AREA...INCLUDING THE INSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA
SUNDAY THROUGH TUESDAY. TIDES POSSIBLY 1 TO 2 FEET ABOVE PREDICATED
LEVELS ARE ALSO EXPECTED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 5:39 AM CDTRip Current StatementMOBEscambia, Okaloosa, Santa Rosa4 days
Oct 25, 1:49 PM CDTCoastal Flood AdvisoryMOBEscambia, Okaloosa, Santa Rosa20 hr
Oct 25, 1:49 PM CDTHigh Surf AdvisoryMOBEscambia, Okaloosa, Santa Rosa50 hr
Oct 25, 11:00 AM CDTGale WarningMOB34 hr

Nearby

Flash Flood Watches in Mississippi, 2015Flash Flood Watches in Alabama, 2015Flash Flood Watches in Florida, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.